# SDR CA960513009

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc ALF502R5
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blade
- Part number: 214117037
- Condition: Blade
- Location: Nr 4 Eng
- Part time: 6,601 hours
- Component: Lyc, 200381012
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, ENGINE VIBRATION ON NR 4 ENGINE AT 3.0 IPS.  CREW REDUCED POWER TO FLIGHT IDLE AND VIBRATION DECREASED TO 1.0 IPS.  ONE BLADE MISSING ON 4TH TURBINE DISC AND 4TH NOZZLE DAMAGE.
